Abstracting and Indexing

  • Google Scholar
  • CrossRef
  • WorldCat
  • ResearchGate
  • Academic Keys
  • DRJI
  • Microsoft Academic
  • Academia.edu
  • OpenAIRE

Quetiapine XR and Restless Legs Syndrome

Author(s): Catherine Hickey and Jordan Brennan

Restless Legs Syndrome (RLS) is a common condition associated with many medical illnesses and medications. Psychotropic medications (both antidepressants and antipsychotics) may be causal. There have been over twenty cases of RLS due to Quetiapine but no published case reports linking RLS to Quetiapine XR. We present the case of a woman with previously established Bipolar Disorder who presented with RLS following the administration of three doses of Quetiapine XR. RLS occurred after administration of the medication and stopped upon discontinuation. She was taking no other medications, had no other acute medical comorbidities, and had not been abusing substances. Clinicians are encouraged to be aware of the potential for Quetiapine XR to cause RLS. Further studies are needed.

Grant Support Articles

    Editor In Chief

    Michael Maes

  • Molecular Biology and Neuroscience
    Deakin University
    Victoria, Australia

© 2016-2022, Copyrights Fortune Journals. All Rights Reserved!